Viewing 3 posts - 1 through 3 (of 3 total)
  • Author
    Posts
  • Anonymous
    Post count: 93172

    Hi Colleen. . .of course, your questions are best answered by your doctor, but I’m willing to share my experience and opinions. I researched extensively to learn about the severe joint/bone pain I had in my feet. It got worse after the RAI because my thyroid levels got higher for awhile, and lessened as the levels dropped. When I became hypo it got a little worse again. My endo did all sorts of tests to see if a second disease was operating, and the results all returned normal. He’s assuming it’s related to thyroid levels, and that it will just take time to resolve. (It is VERY much improved, but not gone.) I doubt that the RAI could cause those problems. I can’t answer your questions about PTU. I am having lingering problems such as yours (had BAD headaches when most hypo), plus muscle weakness, during this hypo/replacement adjustment phase. Yes, your levels on thyroid replacement hormone can get too high, or they can still be too low (the PTU could make them too low also). I think it’s a very difficult puzzle that will be pieced together in time. My endo told me it will be six months after the thyroid levels are stabilized before I can expect all these problems to be resolved. Good luck on your MRI, and let us know what you find! Happy Thanksgiving!
    Dianne N

    Anonymous
    Post count: 93172

    Thanks alot for replying so quickly. I am scheduled for a MRI tonight (just wanted to get
    this over and have a good turkey day) Could this severe arthritus happened as a result from
    the RAI? I’m not quite sure what my throid levels are now. They went down to almost nothing
    a months ago or so and the doctor started me on synthroid. Would you know if anyone on the BB
    has had symptom while on PTU like severe headaches and migraines all day and jaw and teeth hurting?
    I assumed it had to do with the PTU but now I’m on synthroid, it started again. Can your levels
    go up again when on synthroid? Sorry to ask so many questions. I’m a real dumb dumb about this GD.
    None of those auto-immune problems are in my family, oh oh someone didn’t tell me….I must be adopted!

    Anonymous
    Post count: 93172

    Just wanted to let you know that I received your e-mail. I tried sending you back a message but I really messed up my e-mail. It will not let me send anything. I’m new at figuring out what’s wrong with things on my computer. Will give you a call.

    Diana

Viewing 3 posts - 1 through 3 (of 3 total)
  • You must be logged in to reply to this topic.